# SDR CALA2013122393886

- Difficulty date: December 21, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 49,688 hours, 19,122 cycles
- Engine: Iae V2527A5
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Condition: Failed
- Location: E&E Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPERATIONAL TEST OF THE EMERGENCY GENERATOR SYS FAILED.  IAW TRM 24-24-00 REPLACED BLUE HYD PUMP CSM-G 8XE RELAY 12XE CSM-G CONTROL UNIT IAW AMM.  OPERATIONS CHECKED GOOD, GENERATOR TEST PASSED.
